TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Solving the eigenproblems of triangular and diagonal strictly double ℝ-astic matrices over min-plus algebra

* ,

* Corresponding author · click or hover a name for details

pp. 2237–2245Vol. 28Issue 6September 2025DOI: 10.47974/JDMSC-2188 Crossmark XML
Received:
05 Mar 2024
Published Online:
09 Sep 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2188
Pages:
2237–2245

Abstract

The algebraic structure defined by the triple (ℝε’, ⊕’, ⊗), commonly referred to as min-plus algebraic semi-field. The eigenvalue and eigenvector problem is one of the key issue in min-plus algebra. With a literature review as the research method, this paper investigates and derives explicit formulas for solving the eigenproblem of two special matrices over min-plus semi-field.

Keywords

Subject Classifications

11C2015Axx15A3015A80

References

[1] A. W. Nowak, “The Tropical Eigenvalue-Vector Problem from Algebraic, Graphical, and Computational Perspectives,” Honors Theses, Bates College (2014). [Online]. Available: http://scarab.bates.edu/honorstheses/97.
[2] F. Jafari and M. Hosseinyazdi, “Characteristic Max-Polynomial of a Triangular and Certain Strictly Double R-astic Matrices,” Int J Pure Appl Sci Technol, vol. 8, no. 1, pp. 47–56 (2012), [Online]. Available: www.ijopaasat.in.
[3] H. Suprayitno, “Correctness Proof of Min-plus Algebra for Network Shortest-Paths Simultaneous Calculation,” Journal of Technology and Social Science (JTSS)-61-J. Tech. Soc. Sci, vol. 1, no. 1 (2017), Accessed: Sep. 07, 2023. [Online]. Available: http://jtss.e-jikei.org/issue/archives/vol01_no01/9_A010/Camera%20ready%20manuscript_JTSS_A010.pdf.
[4] P. Butkovic, Max-linear Systems: Theory and Algorithms. London: Springer, 2010. Accessed: Sep. 07 (2023). [Online]. Available: https://link.springer.com/book/10.1007/978-1-84996-299-5. 
[5] S. Maula Al Maghribi, Siswanto, and Sutrima, “JTAM (Jurnal Teori dan Aplikasi Matematika) Characteristic Min-Polynomial and Eigen Problem of a Matrix over Min-Plus Algebra,” vol. 7, no. 4, pp. 1108–1117 (2023), doi: 10.31764/jtam.v7i4.16498.
[6] Siswanto, A. Gusmizain, and S. Wibowo, “Determinant of a matrix over min-plus algebra,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no. 6, pp. 1829–1835 (2021), doi: 10.1080/09720529.2021.1948663.
[7] Siswanto, N. Nurhayati, and Pangadi, “Cayley-Hamilton theorem in the min-plus algebra,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 24, no. 6, pp. 1821–1828 (2021), doi: 10.1080/09720529.2021.1948662. 
[8] Siswanto and S. M. Al Maghribi, “Characteristic min-polynomial of a triangular and diagonal strictly double R-astic matrices,” F1000Res, vol. 13, p. 771, Jul. 2024, doi: 10.12688/f1000research.147931.1.
[9] S. Watanabe and Y. Watanabe, “Min-Plus Algebra and Networks,” Research Institute for Mathematical Sciences Kyoto University, vol. 47, pp. 41–54 (2014), [Online]. Available: http://hdl.handle.net/2433/226217
[10] S. Watanabe, Y. Tozuka, Y. Watanabe, A. Yasuda, and M. Iwasaki, “Two characteristic polynomials corresponding to graphical networks over min-plus algebra,” ArXiv, pp. 1–16 (2017), doi: 10.48550/arXiv.1705.09513.

Views: 541Downloads: 111Citations: 0